# SDR 17GR2019031901

- Difficulty date: March 18, 2019
- Submitted: March 19, 2019
- Operation: General aviation
- Aircraft: N2542W
- Make and model: Piper PA-32R-301
- Aircraft serial: 32R8613001
- Aircraft time: 3,678 hours
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK IN WING ON LT AND RT SIDE OUTBOARD AFT WHEEL WELL BOX CORNER. ABOUT 3 INCHES RADIATING FORWARD AND OUTBOARD.
